I took plan b 26 days ago after the condom broke. He had not ejaculated yet but we were still worried about precum so I took the plan b 2 hours later. I did not check the expiration date until after I took it and it had expired. I took another one about 18 hours later. I have not had any bleeding yet just cramps and bloating. I have taken at least 10 pregnancy test and they all were negative. Could I still be pregnant?
Plan b and no bleeding yet?
Question posted by kfine on 23 July 2013
Last updated on 9 October 2018
Now I am having severe cramps but still no period just a thick discharge. I am starting to panic now!!!Added 26 July 2013:
Anyone else got any helpful insight on my situation? Please!!!!!
I know this is very late, but I hope it helps someone.
I took plan b a week and some days after the end of my period. I was about 2 days into my 'fertile window'..close to ovulation when the condom broke. I took plan b less than 12 hrs later. I had no bleeding afterwards; only breast tenderness and fatigue. I got my period on the expected date (a day earlier... but that occasionally happens).
I have taken plan b before and have bled about 70% of the time. This is my first time taking it close to ovulation. Last time, i took it a few days (about 3 days) after the end of my period, and i bled within a week. Then had my period on the expected date (meaning i bled twice in one cycle).
It all depends on when you take plan b in your cycle.
Also, when i DID get my period this time it came in with a vengeance- VERY heavy and I find my mood swings are bad.
Hope this helps someone who is worried!
You should be fine, those seem like symptoms
What ever happened?? I need closure
Ok, I'm similar in when I took the Plan B... I simply ran to the pharmacy and took it within 2 hours (and I did NOT understand how it worked until After I took it, then read up on it). I am not on any form of BC, bc it raises my stroke risk (afib), and at the time I had not had sex in over 2 years (so not an everyday happening, so forgive me if I'm ignorant on this!). This Weds I had definite internal ejaculation (Oct 25th). The first day of my last period was Oct 6... normal 28 day cycle when I've paid attention. This puts day 14 on Oct 20 (but day 17, as mentioned, puts it 23rd). Obviously, it likely didn't delay anything beneficially. Does Plan B effect implantation, or actual fertilization in any way? I've been experiencing symptoms (slight cramping... headache... lite brownish discharge), and of course my mind races to imagine that this was implantation (on day 4). I'm 42 and overweight, and my partner is quite a bit old than I am.
I'm really hoping that this helps to make the chance of viability of sperm and egg to be less. I've been reading about copper IUDs, but that makes me nervous for some reason, and it would need to be in by tomorrow (so not likely to happen). Please share with me your thoughts on any and all of this. Thank you!
Ladies, I took the plan b pill within two hours after the condom broke. This happened on the 23rd of September and my period was supposed to begin on the 5th of October. I was SO nervous that I would not get my period. One of the side effects was that you were supposed to spot like the following week or something. None of that happened for me. Instead of starting my period on the 5th, I started it on the 6th of October (thank God). So I would say if you’ve taken it within the time frame you’re supposed to, then do not worry yourself. Also, the earlier you take it the better!
From my experience, I got my period a week later than my expected period. Thank you God. I also read other forums and same happened to them. Plan B can cause your period to be late... It is normal. I did 3 pregnancy tests and it came out negative. I am gonna do one again tomorrow to make sure.
I had sex on July 8th. I took plan B 3 hours later... I started having a somewhat normal period 1 week later... I had unprotected sex again on July 17th (I know... -_- stupid mistake)... I have been praying for my period to come. My expected period is suppose to be on August 1st... My period came on August 13th... so happy... so please be patient and wait.. it will come... also, please do not have unprotected sex... not good. Learned my lesson.
It is unlikely that you are pregnant. Plan b is notorious for delaying a woman's cycle and since you took two doses (even though one was expired) so close together it is just messing up your cycle. Give it a month or two and it should regulate back out. However, it could still be too early to tell with tests. You are testing a bit early. It takes a while of pregnancy to trigger a positive test. You shouldnt really test until you are at least a week late for your period or about a month after a sexual episode. I would be most likely to say it is just Plan b messing with your cycle though. Plan b is about 80% effective when taken within 3 days of a sexual encounter. This is a little better odds than nothing. If you dont want to worry, you should think about getting on birth control pills. They are about 98-99.9% effective when taken properly.
Stop doing pregnancy tests, you'll drive yourself crazy. Plan b really messes with your cycle and that's if you take one, but you had to take 2 in a day. It will make your period late for sure. It will also give you side effects that seem like pregnancy. When was your period due? If the next time it would be due rolls around and you don't get one then, then do a pregnancy test. Or you can see a gynecologist and they can do a blood test, which is more accurate that early on. They can also sometimes tell with an exam if you are pregnant.
Why not get on the pill or something, then you don't have to worry about this stuff. Its also safer then taking so much plan b.
- Plan B uses and safety info
- Plan B information for Healthcare Professionals (includes dosage details)
- Side effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.